# SDR AALA20171017006

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 79,054 hours, 42,153 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221EN502R
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCK INDICATION DURING DESCENT.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THRUST REVERSER UPPER LATCH INDICATOR SWITCH S1-450 PER AMM 78-32-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
